Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Embedding contractible $ 2$-complexes in $ E\sp{4}$


Author: Benjamin M. Freed
Journal: Proc. Amer. Math. Soc. 54 (1976), 423-430
MathSciNet review: 0391093
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: If $ L$ is any figure eight complex or any complex of type (1,1,1), then there are infinitely many different embeddings of $ L$ in $ {E^4}$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0391093-5
PII: S 0002-9939(1976)0391093-5
Keywords: Complexes of type (1,1,1), contractible $ 2$-complexes, Euclidean $ 4$-space, figure eight complexes, piecewise linear embedding
Article copyright: © Copyright 1976 American Mathematical Society